RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 4, Pages 70–72 (Mi vmumm520)  

Short notes

Maximum of action for Hamiltonian systems with unilateral constraints

L. S. Otradnova

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Hamilton's variational principle for mechanical systems with unilateral constraints is considered. It is shown that the action functional attains its local maximum on the class of variations lying inside the area allowed for the movement. An example is given.

Key words: Hamilton's variational principle, action functional, unilateral constraints.

Funding Agency Grant Number
Russian Foundation for Basic Research 09-08-00925
10-01-00406
12-08-00591


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2012, 67:4, 103–104

Bibliographic databases:

Document Type: Article
UDC: 531.01
Received: 19.10.2011

Citation: L. S. Otradnova, “Maximum of action for Hamiltonian systems with unilateral constraints”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 4, 70–72; Moscow University Mechanics Bulletin, 67:4 (2012), 103–104

Citation in format AMSBIB
\Bibitem{Otr12}
\by L.~S.~Otradnova
\paper Maximum of action for Hamiltonian systems with unilateral constraints
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 4
\pages 70--72
\mathnet{http://mi.mathnet.ru/vmumm520}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2012
\vol 67
\issue 4
\pages 103--104
\crossref{https://doi.org/10.3103/S0027133012040061}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867212917}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm520
  • http://mi.mathnet.ru/eng/vmumm/y2012/i4/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019